Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximate similarity and almost periodic matrices


Author: James C. Lillo
Journal: Proc. Amer. Math. Soc. 12 (1961), 400-407
MSC: Primary 15.30
MathSciNet review: 0125127
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125127-9
Article copyright: © Copyright 1961 American Mathematical Society